Ask a doctor

Can Isolaz Be Making my Melasma Worse? How Can I Treat Acne and Melasma? (photo)

I am now 29-years-old and am experiencing moderate to severe acne so I have started Isolaz treatments again. My problem this time around is that I have developed melasma in the past 1 1/2 to 2 years. My melasma is getting much worse even with the all the precautions I have taken (high spf physical sunscreen, hats, sun avoidance, etc). Are the Isolaz treatments making my melasma worse and is there any way to treat both conditions simultaneously?

Doctor Answers (1)

Isolaz and Melasma

+1

Isolaz is not going to improve your melasma or pigment issues, but if done correctly, it shouldn't be making it worse. Isolaz is a great treatment for acne and with a series of treatments patients do very well. If you want to work on acne and melasma at the same time, topical prescription Vitamin A (ie. RetinA) can bey helpful. After several months of using RetinA, you may also benefit from chemical peeling. 

Web reference: http://www.barnettdermatology.com/practice.php?id=32

New York Dermatologist
4.5 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...